Header menu link for other important links
Series solutions of a fractional oscillator by means of the homotopy perturbation method
Ahmet Yıldırım,
Published in Informa UK Limited
Volume: 87
Issue: 5
Pages: 1072 - 1082
In this paper, we present a framework to obtain analytical solutions to a fractional oscillator by the homotopy perturbation method. The equation of motion of a driven fractional oscillator is obtained from the corresponding equation of motion of a driven harmonic oscillator by replacing the second-order time derivative by a fractional derivative of order with 0 < α ≤ 2. The fractional derivative is described in the Caputo sense. Some examples are tested, and the results reveal that the technique introduced here is very effective and convenient for solving a fractional oscillator. The response characteristics of the fractional oscillator are studied for several cases. © 2010 Taylor & Francis.
About the journal
JournalInternational Journal of Computer Mathematics
PublisherInforma UK Limited
Open AccessNo